# SDR HNAA2009080500234

- Difficulty date: July 29, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 51,938 hours, 57,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Condition: Inoperative
- Location: Cabin
- Part time: 51,938 hours, 57,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3RD FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  INSTALL NEW LAMP MODULE IN ACCORDANCE WITH MAINTENANCE MANUAL 20-45-07.
